# SDR REXA201100549

- Difficulty date: August 3, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N8903A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7903
- Aircraft time: 17,744 hours, 14,856 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER DAMAGE AT RS 131.17 TO RS 133.33 FWD LT SIDE DAMAGE IS APPROX 1.5L X 1.2W.  REPAIRED IAW BOMBARDIER REO 601R-55-41-140.
